# SDR RAIA0005002

- Difficulty date: May 1, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- Aircraft time: 15,464 hours, 21,493 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 6100116
- Condition: Failed
- Location: Egt
- Part time: 1,124 hours, 1,592 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

7086-STL- LEFT ENGINE DID NOT ACHIEVE TARGET TORQUE.  MAINTENANCE INSPECTED AND FOUND LEFT ENGINE EGT INDICATOR FAULTY.  MAINTENANCE REPLACED LEFT ENGINE EGT INDICATOR.
